# SDR HNAA2020051800149

- Difficulty date: May 9, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,867 hours, 33,317 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL EICAS MESSAGE ON ARRIVAL TO HTS WHEN FLAPS SELECTED TO 9 DEGREES WITH NO FLAP MOVEMENT. R&R'D L/H FLAP VELOCITY SENSOR IAW AMM 27-51-12. RAN FLAPS UP AND DOWN A COUPLE TIMES OPS CHECK GOOD AT THIS TIME.
